Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating relief?

Posted by Barbara Roberts on September 10, 1998, at 20:27:54

In reply to Re: Sweating relief?, posted by Dr. Bob on September 10, 1998, at 12:38:01

> > > Can't believe I found something about a
> > > condition I thought was being caused by aging,
> > > even though I'm only 39!

> > It's so good to know that others are as
> > uncomfortable as I am (or is it as miserable)
> > with the sweating - I'm 51 and my gyn increased
> > the dose of estrogen thinking that was the
> > problem. If Dr. Bob sees this, could he please
> > help us?

> There's a page in Psychopharmacology Tips on this.
> One of the search categories is Sweating, you can
> click on it and then on the Search button to get
> the link.

> Or you can just go to "Sweating from
> antidepressants", at:


Thank you . I read it and found it very helpful. One more question - in addition to the article on SSRIs and Apathy, do you have any suggesstions where I might find more info on the flat, blah, I don't care, no ambition and totally unmotivated but NOT depressed feeling I have with 40 mgs of Prozac daily in addition to 40 mgs Dexedrine for ADD. I even think the Prozac is dimishing the effect of the dexedrine and I cannot find anything on that. Suggestions are most welcome.

Thank you for your work on the net.

> Bob




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbara Roberts thread:370